# SDR UALA2012101005774

- Difficulty date: October 9, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N579UA
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 64,162 hours, 22,837 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Light
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DOOR 1L SLIDE ARMED LIGHT WENT OUT DURING TAXI OUT.  RELAMPED LIGHT ASSY.  DOOR SLIDE OPERATION NORMAL.
